# SDR SWIA2024F00555

- Difficulty date: May 2, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 37,473 hours, 25,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280.00 CROSSBEAM, RBL12 ANGLE CRACKED,     HN00157291     (C-CHECK RO 7/9/2024)    REPLACED  SUPPORT ANGLE AT FS 280 CROSSBEAM RBL 12 WITH NEW PN CC670-34099-2SB REF CRJ900 SRM 51-42-21-001-001-A01 AND DWG CC670-34010 REV K. COMPLIED WITH 51-900-1002-SKY.
